# SDR CA140811004

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,375 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT CARGO COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED.  CABIN CREW DID NOT SEE ANY SMOKE, BUT ACFT RETURNED TO THE AIRPORT.  MX DID NOT FIND ANY TRACE OR SIGN OF SMOKE IN THE CARGO COMPARTMENT.  ALL SMOKE DETECTOR WIRING WAS INSPECTED AND BOTH CARGO COMPARTMENT SMOKE DETECTORS WERE REPLACED AS A PRECAUTION & ACFT RETURNED TO SERVICE.
